# SDR SIMA0111

- Difficulty date: January 11, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Part number: 38S27381971004
- Part serial: R91183
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING HMBV-1 INSPECTION REPORTED, THE LEFT AND RIGHT ELEVATOR TRIM TAB CONTROL RODS CORRODED INTERNALLY.  MAINTENANCE REMOVED AND REPLACED THE CONTROL RODS IAW JIC 27-31-41 RAI-1000.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
